Journal of the Indonesian Mathematical Society
Volume 13 Number 2 (October 2007)

INTEGRATED RENEWAL PROCESS

., Suyono (Unknown)
der Weide, J.A.M. van (Unknown)



Article Info

Publish Date
01 Jul 2012

Abstract

The marginal distribution of integrated renewal process is derived in this paper. Our approach is based on the theory of point processes, especially Poisson point processes. The results are presented in the form of Laplace transforms. DOI : http://dx.doi.org/10.22342/jims.13.2.64.149-159

Copyrights © 2007






Journal Info

Abbrev

JIMS

Publisher

Subject

Mathematics

Description

Journal of the Indonesian Mathematical Society disseminates new research results in all areas of mathematics and their applications. Besides research articles, the journal also receives survey papers that stimulate research in mathematics and their ...